If you need an accessible version of this item please contact JSTOR User Support

Proto-Mazatec Numerals

Paul L. Kirk
International Journal of American Linguistics
Vol. 51, No. 4 (Oct., 1985), pp. 480-482
Stable URL: http://www.jstor.org/stable/1265311
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Proto-Mazatec Numerals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482